U.S. doctors online nowAsk doctors free
United Kingdom
A 54-year-old female asked:

Drank off and on with periods in between. had alcohol withdrawal 2 months ago. was ok. stupidly drank again. went total withdrawal 10 days ago. have receding neuropathy but auditory hallucinations again from 3 days ago. on vit b's. is this normal?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Rehab program: In the USA, we have AA. Believe there are similar organizations in UK, and urge immediate affiliation. Continue your vitamins, especially thiamine 100 mg daily. The neuropathy and hallucinations may improve if nutrition and vitamins are adequate. You need close followup with a physician. Stay the course, and avoid the alcohol--it is tough, but worthwhile.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.